# SDR HALA2009072000313

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 19,235 hours, 16,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR GOT JAMMED BY JETBRIDGE CAUSING POSSIBLE DAMAGE.  FOUND DOOR SKIN DENT AFT SIDE 3" X 3/4" FWD SKIN DENT 6" X 1" EDDY CURRENT CK OK NO CRACKS PRESS CK OK OKAY PER HAL M105 INTERM REPAIR 1 CYCLE ONLY.REPAIRED PER 717 SRM 52-00-00-2R-3. OK FOR SERVICE.
